Alert archive / New Jersey / Small Craft Advisories in 2016
Small Craft Advisory 4, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 13, 2016, 9:25 AM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2016, 9:25 AM EST (14:25 UTC)
- Expired
- Jan 14, 2016, 3:36 PM EST
- In force
- 30 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
441 WHUS71 KPHI 131425 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 925 AM EST WED JAN 13 2016 ANZ430-140000- /O.CAN.KPHI.GL.W.0004.000000T0000Z-160113T1500Z/ /O.NEW.KPHI.SC.Y.0004.160113T1425Z-160114T0000Z/ /O.CAN.KPHI.LO.Y.0001.000000T0000Z-160113T1500Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 925 AM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS BEEN CANCELLED. * LOCATIONS...THE DELAWARE BAY. * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-453>455-140000- /O.CAN.KPHI.GL.W.0004.000000T0000Z-160113T1500Z/ /O.NEW.KPHI.SC.Y.0004.160113T1425Z-160114T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 925 AM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * LOCATIONS...THE ATLANTIC NEW JERSEY AND DELAWARE COASTAL WATERS. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * OUTLOOK...WIND GUSTS IN THE 25 TO 30 KT RANGE WILL LINGER INTO TONIGHT. * TIMING.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>452-131800- /O.EXT.KPHI.GL.W.0004.000000T0000Z-160113T1800Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 925 AM EST WED JAN 13 2016 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * LOCATIONS...THE ATLANTIC NEW JERSEY AND DELAWARE COASTAL WATERS. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
8 follow-up statements
754 WHUS71 KPHI 131716 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1216 PM EST WED JAN 13 2016 ANZ450>452-132100- /O.EXT.KPHI.GL.W.0004.000000T0000Z-160113T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 1216 PM EST WED JAN 13 2016 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * LOCATIONS...THE ATLANTIC NEW JERSEY AND DELAWARE COASTAL WATERS. * WINDS...WEST 20 TO 30 KT WITH GUSTS AROUND 35 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ430-431-453>455-140000- /O.CON.KPHI.SC.Y.0004.000000T0000Z-160114T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1216 PM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * LOCATIONS...THE ATLANTIC NEW JERSEY AND DELAWARE COASTAL WATERS. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * OUTLOOK...WIND GUSTS IN THE 25 TO 30 KT RANGE WILL LINGER INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
759 WHUS71 KPHI 132030 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 PM EST WED JAN 13 2016 ANZ450>452-141000- /O.CAN.KPHI.GL.W.0004.000000T0000Z-160113T2100Z/ /O.EXB.KPHI.SC.Y.0004.000000T0000Z-160114T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 330 PM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. * LOCATIONS...THE ATLANTIC NEW JERSEY AND DELAWARE COASTAL WATERS. * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * OUTLOOK...WIND GUSTS IN THE 25 TO 30 KT RANGE WILL LINGER INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ453>455-141000- /O.EXT.KPHI.SC.Y.0004.000000T0000Z-160114T2100Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 PM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY... * LOCATIONS...THE ATLANTIC NEW JERSEY AND DELAWARE COASTAL WATERS. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * OUTLOOK...WIND GUSTS IN THE 25 TO 30 KT RANGE WILL LINGER INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-140000- /O.CON.KPHI.SC.Y.0004.000000T0000Z-160114T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 330 PM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * LOCATIONS...THE ATLANTIC NEW JERSEY AND DELAWARE COASTAL WATERS. * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. * OUTLOOK...WIND GUSTS IN THE 25 TO 30 KT RANGE WILL LINGER INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
510 WHUS71 KPHI 132358 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 658 PM EST WED JAN 13 2016 ANZ430-431-140100- /O.CAN.KPHI.SC.Y.0004.000000T0000Z-160114T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 658 PM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY FOR DELAWARE BAY. WIND SPEEDS WILL CONTINUE TO DIMINISH SLOWLY TONIGHT. $$ ANZ450>455-141300- /O.CON.KPHI.SC.Y.0004.000000T0000Z-160114T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 658 PM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... * LOCATIONS...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE. * WINDS...WEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 OR 30 KNOTS. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
889 WHUS71 KPHI 140240 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 940 PM EST WED JAN 13 2016 ANZ454-455-140345- /O.CAN.KPHI.SC.Y.0004.000000T0000Z-160114T2100Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 940 PM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE COASTAL WATERS FROM CAPE MAY, NEW JERSEY TO FENWICK ISLAND, DELAWARE. $$ ANZ450>453-141545- /O.CON.KPHI.SC.Y.0004.000000T0000Z-160114T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 940 PM EST WED JAN 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THURSDAY... * LOCATIONS...THE COASTAL WATERS OFF NEW JERSEY. * WINDS...WEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
357 WHUS71 KPHI 141144 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 644 AM EST THU JAN 14 2016 ANZ454-455-142100- /O.EXA.KPHI.SC.Y.0004.000000T0000Z-160114T2100Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 644 AM EST THU JAN 14 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * LOCATIONS...THE COASTAL WATERS OFF NEW JERSEY. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>453-142100- /O.CON.KPHI.SC.Y.0004.000000T0000Z-160114T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 644 AM EST THU JAN 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * LOCATIONS...THE COASTAL WATERS OFF NEW JERSEY. * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
018 WHUS71 KPHI 141419 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 919 AM EST THU JAN 14 2016 ANZ450>455-142100- /O.CON.KPHI.SC.Y.0004.000000T0000Z-160114T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 919 AM EST THU JAN 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST TO WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. THE STRONGEST WINDS ARE GENERALLY OFF THE DELAWARE ATLANTIC COAST THIS MORNING. * SEAS...2 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$
802 WHUS71 KPHI 141713 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1213 PM EST THU JAN 14 2016 ANZ450>455-142100- /O.CON.KPHI.SC.Y.0004.000000T0000Z-160114T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1213 PM EST THU JAN 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST TO WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT. && $$
985 WHUS71 KPHI 142036 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EST THU JAN 14 2016 ANZ450>455-142145- /O.CAN.KPHI.SC.Y.0004.000000T0000Z-160114T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 PM EST THU JAN 14 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE CONDITIONS ARE ANTICIPATED TO REMAIN BELOW ADVISORY CRITERIA, THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 6:23 AM EST, 3 hours 2 minutes earlier.
Area forecast discussion, Jan 13, 6:23 AM EST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
623 AM EST WED JAN 13 2016
.SYNOPSIS...
DEEP LOW PRESSURE ACROSS EASTERN CANADA WILL CONTINUE TO MOVE AWAY
TODAY. HIGH PRESSURE ACROSS THE OHIO VALLEY WILL RIDGE ACROSS OUR
AREA TONIGHT AND REMAIN NEARBY FOR THURSDAY AND FRIDAY. LOW PRESSURE
IS EXPECTED TO DEVELOP ACROSS THE SOUTHEAST STATES FRIDAY AND MOVE
UP THE EAST COAST FRIDAY NIGHT AND EARLY SATURDAY. ANOTHER LOW WILL
MOVE SOUTH OF THE AREA SUNDAY THROUGH MONDAY. MORE HIGH PRESSURE AND
COLD AIR WILL MOVE IN EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE STORY TODAY IS GOING TO BE TEMPS/WINDS/WIND CHILLS. IT WON'T BE
AS WINDY AS LAST EVENING AS SURFACE HIGH PRESSURE SLOWLY MOVES INTO
THE REGION. STILL, WINDS SHOULD GUST INTO THE 20 TO 30 MPH RANGE.
THIS IS NOT ENOUGH TO KEEP THE WIND ADVISORY UP BY THE WAY. SO WE'LL
CANCEL THAT. BUT THOSE SAME WINDS WILL KEEP WIND CHILLS IN THE SINGLE
DIGITS TODAY ACROSS OUR NORTHWEST ZONES AND TEENS MOST EVERYWHERE
ELSE. ACTUAL TEMPS WILL TOP OUT AROUND 20 NORTH AND WEST AND RISE
THROUGH THE 30S AS YOU GO SOUTH AND EAST.
THERE SHOULD BE A GOOD AMOUNT OF SUNSHINE TODAY, ESPECIALLY SOUTH
AND EAST OF PHILLY. AS FOR ANY PRECIP, WE'LL KEEP THE SMALL POP
MENTION OF SNOW SHOWERS ACROSS THE POCONOS AND NW NEW JERSEY THROUGH
THE FIRST HALF OF THE DAY. AFTER THE NOON HOUR, IT LOOKS LIKE WE
LOSE THE MOISTURE AND THE TRAJECTORY OFF THE LAKES BECOMES
UNFAVORABLE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
TEMPS TONIGHT WILL FALL BACK TO AROUND 10/LOW TEENS NORTH AND WEST
AND INTO THE TEENS AND LOW 20S ELSEWHERE. WINDS WILL SUBSIDE BY
MORNING AS THEY BECOME MORE SOUTHWESTERLY.
SKIES SHOULD BECOME MOSTLY CLOUDY/CLOUDY JUST ABOUT EVERYWHERE AS A
WEAK SHORTWAVE ROUNDS THE BASE OF THE TROF TO OUR NORTH. THERE MIGHT
EVEN BE A WEAK SURFACE REFLECTION. THESE FEATURES COULD GET JUST
CLOSE ENOUGH TO SPARK SOME FLURRIES ACROSS OUR FAR NORTHWEST ZONES.
LOOKS LIKE A QUICK SHOT IF ANYTHING, SAY AFTER MIDNIGHT THROUGH
ABOUT DAYBREAK.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
ITS STARTING TO RESEMBLE MORE OF A WINTER PATTERN WITH THE MEAN H5
TROUGH SETTING UP ACROSS THE EASTERN PART OF THE COUNTRY LATE THIS
WEEK AND INTO EARLY NEXT WEEK. THIS PATTERN MODERATES INTO NEXT
WEEK WITH SOME RIDGING EAST AND A TROUGH MOVING BACK TO THE CENTRAL
STATES.
DRY WEATHER IS EXPECTED THURSDAY AND INTO FRIDAY AS A RIDGE OF HIGH
PRESSURE MOVES ACROSS THE AREA. THE BELOW NORMAL TEMPS FROM THE
SHORT TERM WILL MODERATE BACK TO NEAR NORMAL THU AND THEN ABOVE
NORMAL FOR FRIDAY.
PRECIPITATION...MOST OF IT RAIN...WILL PUSH BACK INTO THE AREA
FRIDAY AS LOW PRESSURE STRENGTHENS ACROSS THE SOUTHEAST U.S. AND
HEADS UP ACROSS THE WRN ATLANTIC COASTAL WATERS...JUST EAST OF
DE/NJ. THE LOW WILL DEEPEN BELOW 980 MB. ACCORDING TO BOTH THE GFS
AND EC MODELS. THIS WILL BRING STEADY PRECIPITATION AND GUSTY
WINDS...ESPECIALLY TO THE COASTAL AREAS. POPS HAVE BEEN ADJUSTED
INTO THE CATEGORICAL/LIKELY RANGE OR MOST AREAS FRI NIGHT. COULD BE
SOME SNOW FAR N/W...BUT LOW CONFID IN AMTS/TIMING ATTM. IT WOULDN'T
TAKE MUCH OF A TEMP RISE TO BRING THESE AREAS BACK TO RAIN.
THE SYSTEM PULLS AWAY SAT...LEAVING IMPROVING CONDITIONS FOR SAT
WHICH SHOULD HOLD INTO MUCH OF SUNDAY. THE APPROACHING UPPER TROUGH
COULD TRIGGER A FEW SHOWERS SAT/SUN...BUT POPS WILL REMAIN IN THE
CHC RANGE..SAT AND SLGT CHC RANGE FOR SUNDAY. TEMPERATURES WILL BE
ABOVE NORMAL SAT...THEN DROP BACK TO NORMAL FOR SUNDAY.
THE REMAINING PART OF THE EXTENDED FCST WILL FEATURE MORE
DRY...COLD WEATHER WITH HIGH PRESSURE FROM CANADA BUILDING BACK
ACROSS THE AREA. TEMPERATURES WILL BE BELOW NORMAL WITH WIDESPREAD
LOW/MID 30S S/E AND MID/UPPER 20S N/W. LITTLE PCPN IS EXPECTED. A
COUPLE SNOW SHOWERS ACROSS THE SRN POCONOS AND NRN NJ POSSIBLE.
THERE WERE NOT PLACED IN THE GRIDS ATTM.
&&
.AVIATION /11Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS ARE EXPECTED TODAY WITH WESTERLY WINDS GUSTING TO
AROUND 30 KNOTS. VFR CONDITIONS ARE ALSO EXPECTED TONIGHT ALTHOUGH
SOME CEILINGS BETWEEN 3-4K WILL BE POSSIBLE ACROSS THE KABE AND KRDG
TERMINALS AND MAYBE AS FAR SOUTH AND EAST AS KTTN. THE REMAINING
TERMINALS APPEAR TO BE FAR ENOUGH REMOVED FROM THE SHORTWAVE AND
MOISTURE ACROSS THE NORTH. WINDS WILL SLOWLY BACK TO THE SOUTHWEST
AND DIMINISH.
OUTLOOK...
THU THRU FRI...MOSTLY VFR WITH INCREASING CLOUDS FRI.
FRI NIGHT INTO SAT...MVFR/IFR WITH LOW CLOUDS/RAIN AND FOG PSBL.
LATER SAT THRU SUN...MOSTLY VFR.
&&
.MARINE...
THE BUOY 09 6 AM OB CONTINUED TO SHOW GALE FORCE WINDS AS DID THE
MOST RECENT OB FROM CAPE MAY AND THE ELEVATED BRANDYWINE
PLATFORM. WAS THINKING EARLIER THIS MORNING THAT WE WOULD CONVERT
THE GALES ACROSS THE SOUTHERN WATERS TO A SCA DURING OUR 630 AM
UPDATE. NOT THE CASE. WE'LL NEED TO RUN IT LONGER.
PREVIOUS DISCUSSION...
WE'LL KEEP THE GALES GOING FOR NOW AS THE BUOYS ARE SHOWING GUSTS IN
EXCESS OF 35 KNOTS. BUT WE'RE GOING TO HAVE TO MAKE AN ADJUSTMENT AT
SOME POINT THIS MORNING. 00Z MODELS CONTINUED TO DIMINISH BOTH WINDS
AND SEAS AS WE MOVE THROUGH THE DAY...DURING THE MORNING HOURS
ACROSS THE SOUTHERN WATERS AND DURING THE AFTERNOON ACROSS THE
NORTHERN WATERS. EXPECT SCA CONDITIONS TO PERSIST THROUGH TONIGHT.
OUTLOOK...
SUB SCA CONDITIONS THU INTO FRI. SCA CONDITIONS EXPECTED FRI NIGHT
INTO SUNDAY. GALES ARE POSSIBLE IF THE TRACK OF THE OFFSHORE LOW
IS CLOSER TO THE COAST. RAIN AND GUSTY WINDS WITH THE LOW FRI
NIGHT INTO SATURDAY.
&&
.TIDES/COASTAL FLOODING...
LOW TIDE ON THE OCEAN HAS COME AND GONE SO WE'VE CANCELLED THE
LOW WATER ADVISORY THERE. REEDY IS GOING TO GET CLOSE TO -2.0, SO
WE'LL LET THE ADVISORY RIDE FOR THE UPPER BAY.
PREVIOUS DISCUSSION...
THE LOW WATER ADVISORY WILL CONTINUE. ANOMALIES SHOULD RANGE FROM
-1.5 TO -2.0. THE OCEAN WILL BOTTOM OUT FIRST FOLLOWED BY THE BAY.
THIS WILL BE A ONE AND DONE ADVISORY THIS MORNING.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 10 AM EST THIS MORNING FOR ANZ430-431-
450>455.
LOW WATER ADVISORY UNTIL 10 AM EST THIS MORNING FOR ANZ430.
&&
SYNOPSIS...KRUZDLO
NEAR TERM...KRUZDLO
SHORT TERM...O'HARA
LONG TERM...O'HARA
AVIATION...KRUZDLO/O'HARA
MARINE...KRUZDLO/O'HARA
TIDES/COASTAL FLOODING...KRUZDLOHazardous weather outlook, Jan 13, 6:30 AM EST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 630 AM EST WED JAN 13 2016 NJZ001-007>010-PAZ054-055-060>062-101-103-105-141130- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 630 AM EST WED JAN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE MAY BE SOME AREAS OF BLACK ICE ACROSS ROADWAYS AND SIDEWALKS THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-102-104-106- 141130- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 630 AM EST WED JAN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE MAY BE SOME AREAS OF BLACK ICE ACROSS ROADWAYS AND SIDEWALKS THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-141130- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 630 AM EST WED JAN 13 2016 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOW PRESSURE WILL MOVE ALONG THE EAST COAST FRIDAY NIGHT THROUGH SATURDAY. THERE IS A SMALL CHANCE FOR GALE CONDITIONS AT THESE TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-141130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 630 AM EST WED JAN 13 2016 ...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING... ...LOW WATER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOW PRESSURE WILL MOVE ALONG THE EAST COAST FRIDAY NIGHT THROUGH SATURDAY. THERE IS A SMALL CHANCE FOR GALE CONDITIONS AT THESE TIMES.LOW PRESSURE WILL MOVE ALONG THE EAST COAST FRIDAY NIGHT THROUGH SATURDAY. THERE IS A SMALL CHANCE FOR GALE CONDITIONS AT THESE TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 13, 4:02 AM EST, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 402 AM EST WED JAN 13 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-070-071-101>106-131315- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...MEDIA... PHILADELPHIA...HONEY BROOK...OXFORD...WEST CHESTER... KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN...NORRISTOWN... LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...DOYLESTOWN 402 AM EST WED JAN 13 2016 ...BLACK ICE POSSIBLE ON UNTREATED ROADS THIS MORNING... TEMPERATURES DROPPED OFF QUICKLY OVERNIGHT IN THE WAKE OF THE COLD FRONT THAT MOVED THROUGH THE REGION TUESDAY EVENING. THIS COMBINED WITH THE RAIN AND SNOW THAT FELL WILL LEAD TO BLACK ICE EARLY THIS MORNING, ESPECIALLY ON BRIDGES...OVERPASSES...AND UNTREATED ROADS. IF THE ROADWAY YOU'RE ON APPEARS TO BE WET, IT MAY BE BLACK ICE WITH EARLY MORNING TEMPERATURES IN THE TEENS AND 20S. USE CAUTION...ESPECIALLY ON BRIDGES...OVERPASSES AND AROUND CURVES. ALLOW PLENTY OF STOPPING DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU AND AVOID BRAKING SUDDENLY.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 7:06 PM EST | Special Weather Statement | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 8 more | 84 min |
| Jan 12, 8:42 PM EST | Low Water Advisory | PHI | 13 hr |
Nearby
Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.